# SDR 96ZZZX3224

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N575JB
- Make and model: Cessna 414A
- Aircraft serial: 414A0426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63210075
- Condition: Wire Burned
- Location: Nlg Uplock
- Part time: 3,538 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ALL MLG GREEN LIGHTS ILLUMINATED AND GEAR UNSAFE LIGHT ILLUMINATED IN-FLIGHT.  EMERGENCY EXTENSION PERFORMED, NO CHANGE IN INDICATOR STATUS.  AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED HIGH RESISTANCE IN THE NLG UPLOCK CIRCUITRY.  FURTHER INVESTIGATION FOUND SEVERAL BURNED WIRES IIN THE HEATER BAY.  WIRE REPAIRED, GEAR OPERATONAL CHECK SATISFACTORY.
